Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 383-396
http://dx.doi.org/10.1155/S0161171280000269

Damping of waves due to a soluble film

Department of Mathematics, University of Maine, Orono 04469, Maine, USA

Received 26 January 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. K. Puri, “Damping of waves due to a soluble film,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 383-396, 1980. https://doi.org/10.1155/S0161171280000269.